JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 3, Article 62
Generalizations of the Triangle Inequality

    Authors: Saburou Saitoh,  
    Keywords: Triangle inequality, Hilbert space, Sum of two Hilbert spaces, various operators among Hilbert spaces, Reproducing kernel, Linear mapping, Norm inequality  
    Date Received: 09/12/02  
    Date Accepted: 15/03/03  
    Subject Codes:

30C40, 46E32, 44A10, 35A22.

    Editors: Tsuyoshi Ando,  

The triangle inequality is well-known and fundamental. Since the 8th General Inequalities meeting in Hungary (September 15-21, 2002), the author has been considering an idea that as triangle inequality, the inequality may be more suitable. The triangle inequality will be naturally generalized for some natural sum of any two members of any two Hilbert spaces . We shall introduce a natural sum Hilbert space for two arbitrary Hilbert spaces.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login